# SDR YENA2023102001275

- Difficulty date: October 15, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 8,567 hours, 1,618 cycles
- Engine: Iae PW1133GAJM
- Engine time: 8,567 hours, 1,618 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1926, LGW-JFK. (ETOPS)  ENG 2 TR INOP; MEL 78-30-01B WAS APPLIED ON 10/15/23 LOGPAGE 3674793-1 (ENG 2 TR INOP), PER MCC BOB REFERENCING INFO NOTICE 2022-M011TR-A. EC 2023-0093-EASA WAS ACCOMPLISHED ON THIS AIRCRAFT. PERFORMED OPS CHECK IAW TSM 78-31-00-810-980-A AND TSM 71-00-00-810-843-A. OPS CHECK GOOD MDDR CLEAR T/R REACTIVATED IAW AMM 78-30-00
